# SDR COEA2017022245913

- Difficulty date: February 22, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- Propeller: Hamstd 14SF5
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 8022551
- Condition: Cracked
- Location: Lt Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PROPELLER SPINNER IS CRACKED AT SCREW MOUNT.   REPAIRED IAW CMM 61-13-02, REPAIR 6-5.
